# SDR C1HA200097004

- Difficulty date: October 10, 2000
- Submitted: October 30, 2000
- Operation: Air carrier
- Aircraft: N697CA
- Make and model: Boeing 727270
- Aircraft serial: 23052
- System (JASC): 2400 · Electrical Power System
- Part: Harness
- Condition: Shorted
- Location: Below Floor
- Stage of operation: IN
- How discovered: O
- Nature of condition: G
- Precautionary procedure: K

## Discrepancy

MULTIPLE PROBLEMS OCCURRED DURING POST C CK TEST FLIGHT TO INCLUDE TAIL SKID LIGHT FLICKERING, AFT AUX TANK INDICATOR ERRATTIC, AFT CARGO LIGHT ON, AFT AUX CIRCUIT BREAKER POPPED, DRAIN MAST CB POPPED.  FOUND WIRE BUNDLE AT STA 950E BELOW FLOOR SHORTED AND BURNT.  WIRE BUNDLE APPEARS TO HAVE CHAFED ON NUT PLATE STAND OFF.  ALL REPAIRS AND INSPECTIONS MADE.
